# SDR SWIA202161748

- Difficulty date: August 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR UPPER STOP BRACKET AND STOP BOLT     (C-CHECK RO 10/8/2021)     REMOVED AND INSTALLED NEW UPPER STOP BRACKET (P/N 601R38921-15 ) AND BOLT PAX DOOR IAW SRM 51-42-13 AND  51-41-02
